MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMBLEM? MRI S-ICD; Subcutaneous Implantable Cardioverter Defibrillator

BOSTON SCIENTIFIC CORPORATION EMBLEM? MRI S-ICD; Subcutaneous Implantable Cardioverter Defibrillator
Model Number A219
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Noise, Audible (3273)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) exhibited a bd (battery depletion) message, which indicates possible premature battery depletion.A request was made to have data from this device analyzed.Data analysis confirmed that bd message was a false positive and occurred due to frequent and extended magnet application.Technical services (ts) discussed the patient didn't need to be brought in to reset the beeper and discussed where to navigate to silence tones.This s-icd remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
This product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.The associated investigation determined that this device exhibited a battery depletion error; however, the error was not representative of actual fast battery depletion and was unintended.Please refer to the description for more information regarding the specific circumstances of this event.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.A risk review was completed and confirmed that the event of device displays error message was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Review of labeling determined that the complaint situation was listed in the manual.There was no indication in the complaint that the product was not used in accordance to labeling.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.

Brand Name
EMBLEM? MRI S-ICD
Common Device Name
Subcutaneous Implantable Cardioverter Defibrillator
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel
EI  
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key50914815
Report Number2124215-2026-51375
Device Sequence Number5753092
Product Code LWS
UDI-Device Identifier00802526584404
UDI-Public(01)00802526584404(17)260101
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P110042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/01/2026
Device Model NumberA219
Device Catalogue NumberA219
Device Lot Number301845
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2026
Initial Report FDA Received Date09/28/2026
Date Device Manufactured01/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexMale